MathSciNet Relay Station
MathSciNet bibliographic data
MR1125889 (93b:60232) 60K35
Steif, Jeffrey E. $\overline d$-convergence to equilibrium and space-time Bernoullicity for spin systems in the $M<\epsilon$ case. Ergodic Theory Dynam. Systems 11 (1991), no. 3, 547–575.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement